# SDR SWAA2015040138044

- Difficulty date: March 29, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 35,759 hours, 20,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 111A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FRONT SPAR SHEAR FITTING FWD HOLE IN THE UPPER SKIN PANEL CRACKED AT LBL 54.60.  REPAIRED PANEL IAW ER EA.
